# SDR SWAA2023040710448

- Difficulty date: February 26, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXISTING REPAIR OF FLOOR BEAM BS986.5 LBL43 AND WL208 AT AFT GALLEY AREA 2023-142745<[01] REPLACED EXISITNG REPAIR ON FLOOR BEAM BS986.5 LBL50 TO RBL50 AND WL208 IAW EA 23-153-00763 REV1; EA 23-153-00763-WIP1 REV1; EA 23-153-00763-WIP2 REV1 AND EA 23-153-00763-WIP3 REV3. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED EXISITNG REPAIR ON FLOOR BEAM BS986.5 LBL50 TO RBL50 AND WL208 IAW EA 23-153-00763 REV1; EA 23-153-00763-WIP1 REV1; EA 23-153-00763-WIP2 REV1 AND EA 23-153-00763-WIP3 REV3. SEE INDIVIDUAL SIGNOFF BELOW RII VERIFIED
